HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

Title :On generalized Kronecker function rings, II
Authors :OKABE, Akira
Issue Date :2012
Type Local :雑誌掲載論文
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3541
Citation :Mathematical journal of Ibaraki University Vol.44 p.7 -16
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
201200167.pdf86KbAdobe PDFView/Open